# SDR UPS04242997

- Difficulty date: August 9, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,775 hours, 43,351 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Eroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LT WING LOWER FIXED L/E PANEL FSS 262 TO FSS 312 ERRODED ALONG L/E AT O/B END.  PANEL REMOVED IAW 51-30-2.  PANEL DERIVETED FROM BRACKET IAW 51-30-2.  FUEL DRAIN PIPES DISCONNECTED IAW MM 29-00-00.  PANEL FABRICATED IAW DRG 65-21653.  PANEL AND ATTACH BRACKET INSTALLED IAW 51-30-2.  PANEL SEALED IAW SRM 20-60-01.  FUEL DRAIN PIPES RECONNECTED.
